MAUDE Adverse Event Report: ACCURAY INCORPORATED TOMOTHERAPY TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR

ACCURAY INCORPORATED TOMOTHERAPY TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR
Model Number H-SERIES
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer alleged the couch rose up without cck (couch control keypad) and pcp (positioning control panel) control and no error recorded in rds (radiation delivery system)-log.There are no known injuries.
 
Event or Problem Description
Couch fault, cck (couch control keypad) could not stop couch movement.
 
Additional Manufacturer Narrative
The investigation concluded that the cause of the event was due to the hardware.In order to resolve the issue, the cca (couch control assembly) was replaced.No harm was caused to the patient.The risk was determined to be acceptable.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Previously reported udi was found to be incorrect due to a copy and paste issue in service record.The corrected udi has been added to field d4 of this report.

Brand Name
TOMOTHERAPY TREATMENT DELIVERY SYSTEM
Common Device Name
MEDICAL LINEAR ACCELERATOR
Manufacturer (Section D)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1240 deming way
madison, WI 53717
6082842971
MDR Report Key17862009
Report Number3003873069-2023-00015
Device Sequence Number12194888
Product Code IYE
UDI-Device IdentifierM65810182840
UDI-Public+M65810182840/16D20180621P
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121934
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-SERIES
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer09/18/2023
Not provided
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date01/10/2024
09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown